| Model Number |
3346 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
04/19/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was not receiving effective therapy from their system.It was found that the extension had high impedances.In turn, surgical intervention was undertaken wherein the extension was explanted and replaced.Postoperatively, the patient has effective therapy.
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.